# SDR SWAA2017100316879

- Difficulty date: September 28, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 50,622 hours, 23,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT LIGHT COVER MISSING AT ROW 11.  R&R COVER PER AMM.
